MathSciNet Relay Station
MathSciNet bibliographic data
MR2038732 (2005c:34042) 34B18 (34B15)
He, Xiaoming; Ge, Weigao Twin positive solutions for the one-dimensional $p$-Laplacian boundary value problems. Nonlinear Anal. 56 (2004), no. 7, 975–984.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement